LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » question for the ladies

 - UBBFriend: Email this page to someone!    
Author Topic: question for the ladies
citruslyme
LymeNet Contributor
Member # 7851

Icon 1 posted      Profile for citruslyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi this is a Q for the ladies here.
I've noticed since I began taking bicillin with biaxin my boobs whent down from full D's to a B or even A cup.
I wanted to know if anyone had any similar experiences on abx?

This happened over a matter of a few weeks.
It is quite scary, what is going on with my body!

I also lost weight elsewhere and my pants seem to be falling off and I am very frail.

Is this a normal things abx can cause? can it mess with our estrogen levels?
thanks
lynn

--------------------
citrus

Posts: 248 | From student | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
badkitti30043
LymeNet Contributor
Member # 2889

Icon 1 posted      Profile for badkitti30043     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi citrus lyme
I had the opposite happen, due to abx, and lyme in combo,and of course all the other meds too. I agree with you about the odd things going on with our bodys. I do not resemble my previous self.

I did experience very heavy periods, then none at all , now my Gyno says after hormone level tests, that I am peri-menopausal.My hormones were all very low.

I was on 15 months of strong Iv combos and oral..which may have thrown me into this situation. That started about 6 months into treatment for me.

I do think it definately affects our hormones as most women have worse symptoms at cycle time.I have noticed that both in my self and through various posts the last few years.I do know from fluctuating weight over the years before starting Lyme treatment or Diagnoses that one of the 1st places I would lose was in my breasts when losing I would jump from a full 36-38C to an avg. 34 B( now I am 40 D. Which is not helping my back problems or my self image at all.

If you are becomming frail though I would be concerned, because of other things, such as bone density etc. Take care and I really hope this turns around for you soon.

--------------------
Sandi
( badkitti30043)

Posts: 664 | From Atlanta Ga. | Registered: Aug 2002  |  IP: Logged | Report this post to a Moderator
citruslyme
LymeNet Contributor
Member # 7851

Icon 1 posted      Profile for citruslyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sandi thanks for the input.
yea it must be a combo of the lyme + abx.
I was the exact opposite,

before abx I whent up to a double D.

now on abx they're shrinking to a b or smaller and it is quite weird and confusing!

I'm just tired of these "new" body changes and I sure hope it'll resolve.

Maybe its from a herx or maybe the lyme is fully taking over me.......?

confused!
lynn

--------------------
citrus

Posts: 248 | From student | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
hurtingramma
LymeNet Contributor
Member # 7770

Icon 12 posted      Profile for hurtingramma     Send New Private Message       Edit/Delete Post   Reply With Quote 
That explains it! Mine shrunk too, but my belly area got bigger. My weight stayed about the same, but my pants are tight now. I wonder how I can get the "extra" to shift back up again???

--------------------
"Few of us can do great things, but all of us can do small things with great love". Mother Theresa

http://www.facebook.com/profile.php?id=1629665573&ref=name

Posts: 938 | From Northeast Kingdom Vermont | Registered: Aug 2005  |  IP: Logged | Report this post to a Moderator
LC
LymeNet Contributor
Member # 7070

Icon 1 posted      Profile for LC     Send New Private Message       Edit/Delete Post   Reply With Quote 
Citrus,
I too lost weight (all over) quickly when I started bicillin.

About 10 lbs in a month.

When I went off it, I gained some back.

LC

Posts: 116 | From Pennsylvania | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Maybe what you had was mostly fluid and the abx is helping to get rid of it.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95805 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
citruslyme
LymeNet Contributor
Member # 7851

Icon 1 posted      Profile for citruslyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
hurtingramma, i hear ya would like the extra weight to shift back too!
I lost weight in my legs too and my pants won't fit, but my waist is fuller!

LC--Gald to know that after the bicillin you gained some weight--maybe it does that to some??
hmm. I am on bicllin for a month now and have never lost this much weight so quick!

or maybe the heavy herxes do that? or maybe abx mess with the hormones etc.

don't think boobs could have fluid retention, a less likely place for them?

thanks for the input

--------------------
citrus

Posts: 248 | From student | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by citruslyme:
don't think boobs could have fluid retention, a less likely place for them?

Sure they can! Absolutely.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95805 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
trails
Frequent Contributor (1K+ posts)
Member # 1620

Icon 1 posted      Profile for trails     Send New Private Message       Edit/Delete Post   Reply With Quote 
breasts absolutely retain weight as Lymetoo said.

I dont know the anser to your question but ABX do effect hormones as does a herx as does lyme. take your pick....all of them effect your hormones in BIG ways.

Are you EATING? you were having some serious gastro problems before. sometimes that stuff takes aminute to catch up to us.

glad to see you posting,
trails

Posts: 1950 | From New Mexico | Registered: Sep 2001  |  IP: Logged | Report this post to a Moderator
imanurse
LymeNet Contributor
Member # 7022

Icon 1 posted      Profile for imanurse     Send New Private Message       Edit/Delete Post   Reply With Quote 
hi Citrus,

I was just curious if you were able to go back to Canada or are you still in the US receiving care from an LLMD?

I lost weight after starting lyme treatment but I have been able to maintain the same weight now for quite a while.

How is your appetite and what are you eating?

--------------------
**Eat Chocolate**

Posts: 942 | From USA | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
citruslyme
LymeNet Contributor
Member # 7851

Icon 1 posted      Profile for citruslyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
thanks guys for the input--learn something new each time.
yep imanurse I cam home a while ago--we raised enough for that.
I am on biaxin and bicllin right now.
My next LLMD appointment is mid-to late nov gotta check the exact date.

think I will bus it this time as it saves some money.

My appetitie is a bit better . I am taking kefir and it helps with the tummy cramps.I am eating mostly a diet rich in omega 3 fatty acids right now--fish etc and lot's of veggies. I'm keeping low on the sugar b/c of the yeast.

lynn

--------------------
citrus

Posts: 248 | From student | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
citruslyme
LymeNet Contributor
Member # 7851

Icon 1 posted      Profile for citruslyme     Send New Private Message       Edit/Delete Post   Reply With Quote 


--------------------
citrus

Posts: 248 | From student | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.